Hecke operators on Hilbert-Siegel theta series

Dan Fretwell*, Lynne Walling

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We consider the action of Hecke-type operators on Hilbert-Siegel theta series attached to lattices of even rank. We show that the average Hilbert-Siegel theta series are eigenforms for these operators, and we explicitly compute the eigenvalues.

Original languageEnglish
Pages (from-to)1965-1996
Number of pages32
JournalInternational Journal of Number Theory
Issue number9
Publication statusPublished - 1 Oct 2021
Externally publishedYes


  • quadratic forms
  • Theta series
  • totally real fields


Dive into the research topics of 'Hecke operators on Hilbert-Siegel theta series'. Together they form a unique fingerprint.

Cite this